# SDR ASAA2022041238050

- Difficulty date: April 12, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737
- Aircraft serial: 35690
- Aircraft time: 50,034 hours, 15,093 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: None
- Part number: RP23600
- Condition: Faulty
- Location: #1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF T/C 78273000 FOUND #1 ENG SHORT TIME MAINT MSG. # 75-30801 T25 SIGNALS DISAGREE. GROUNDED - YES. REPLACED NEW T25 SENSOR & INSTALLATION TEST GOOD B737-800 AMM 73-21-02/401, OPENED & CLOSED FAN COWL AND TR AMM 73-23-07 AMM 78-31-00.
